# SDR UPS96421341

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Engine: Pwa JT9D7A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Pressure Switch
- Part number: 214N411B
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, PERFORMED PRECAUTIONARY SHUTDOWN OF NR 4 ENGINE DUE TO START VALVE LIGHT ILLUMINATION.  REPLACED NR 4 START VALVE PRESSURE SWITCH.
